# SDR SWAA2023020180864

- Difficulty date: December 13, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PLATE FLOOR PANEL 140CF LOC AT LEVEL BS 847 AND STR 25R AT AFT CARGO COMPARTMENT 2022-695197<[01] REPLACED PLATE FLOOR PANEL 140CF LOC AT LEVEL BS 847 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. PART NUMBER USED: 453A2611-1; PO:2022 168284;[02] REPLACED PLATE FLOOR PANEL 140CF LOC AT LEVEL BS 847 AND STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. PART NUMBER USED: 453A2611-1; PO:2022 168284.  TASK CARD COMPLETED
